# SDR SWAA2013052816517

- Difficulty date: May 13, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 58,959 hours, 48,096 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STA 967, BETWEEN STR 4L TO STR 5L.  R & R SHEAR TIE IAW SRM.
